# SDR QXEA200600455

- Difficulty date: February 12, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 11,229 hours, 8,262 cycles
- Engine: Ge CF348C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Precooler
- Condition: Cracked
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUR - ON CLIMB FOR FLIGHT 2508, RIGHT ENGINE BLEED CAUTION MESSAGE CAME ON 1 MIN AFTER T/O.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  FOUND NR 2 AIR CONDITIONING PACK PRECOOLER CRACKED CAUSING THIS DISCREPANCY.  AFTER ISOLATING THIS DEFECT RAN BOTH ENGINE'S AND APU BLEED'S NO OTHER DISCREPENCIES NOTED.  BLEED AIR FROM THIS CRACK WAS BLOWING UPON SENSE LOOPS.  FERRIED AIRCRAFT TO PDX.  REMOVED AND REPLACED RT PRECOOLER IAW CRJ 700 AMM TASK 21-53-04-400-801-A01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
